# SDR YADA201806065001

- Difficulty date: June 5, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N125AX
- Make and model: Beech 1900C
- Aircraft serial: UC44
- Aircraft time: 23,354 hours, 30,131 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Condition: Disconnected
- Location: Air Intake
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL, THE NR 2 ENGINE FIRE LIGHT ILLUMINATED.  AFTER RETARDING THE POWER, THE LIGHT DISTINGUISHED. MAINTENANCE PERFORMED INSPECTION OF THE #2 ENGINE AND FOUND THAT THE AIR INTAKE HEATED LIP DUCT WAS DISCONNECTED.  MAINTENANCE CONNECTED THE HEATED LIP DUCT.
